Additional Metadata
Keywords 3-graph, weight system, Lie algebra, Vassiliev knot invariant
THEME Null option (theme 11)
Publisher North-Holland
Journal Journal of Pure and Applied Algebra
Project Networks
Note Published paper: DOI: 10.1016/j.jpaa.2015.02.032
Grant This work was funded by the The Netherlands Organisation for Scientific Research (NWO); grant id nwo/024.002.003 - Networks
Schrijver, A. (2015). On Lie algebra weight systems for 3-graphs. Journal of Pure and Applied Algebra, 219, 4597–4606.